English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial-Sized Topological Approximations Using the Permutahedron

MPS-Authors
/persons/resource/persons129030

Choudhary,  Aruni
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons44759

Kerber,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Choudhary, A., Kerber, M., & Raghvendra, S. (2019). Polynomial-Sized Topological Approximations Using the Permutahedron. Discrete & Computational Geometry, 61(1), 42-80. doi:10.1007/s00454-017-9951-2.


Cite as: http://hdl.handle.net/21.11116/0000-0002-E5B6-E
Abstract
There is no abstract available